# SDR SIMA2011320002

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 30,106 hours, 28,533 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4221 THE CREW REPORTED THAT ON THE POST FLIGHT INSPECTION THEY NOTICED THE  NR 1 ENGINE SMOKE FROM INTAKE. THE AIRCRAFT WAS REMOVED FROM SERIVICE. GROUND RAN NR 1 ENGINE IN ACCORDANCE WITH RR MM 72-00-00NO SMOKE NOTED AFTER SHUT DOWN, PERFORMED GENERAL VISUAL INPECTION OF NR 1 ENGINE INLET AND EXHUST AND NO DEFECTS WERE NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
